A 63-year-old woman reported gradual decreased vision in both eyes. The patient's medical history was significant for metastatic breast carcinoma with previous radiation therapy to the brain. Her chemotherapeutic regimen consisted of trastuzumab (Herceptin; Genentech Inc, South San Francisco, Calif) and paclitaxel (175 mg/m2 for 10 months). At the initial ophthalmologic examination, the best-corrected visual acuity was 20/80 OU. Anterior segment examination yielded normal findings. Dilated fundus examination revealed no evidence of vitreitis. Cystoid macular edema was clinically noted in both eyes. Fluorescein angiograms exhibited normal filling of the choroidal and retinal vessels and an intact parafoveal capillary net. Late frames of the angiograms did not show any significant leakage. Optical coherence tomography scans of both eyes revealed CME with a foveal thickness greater than 500 μm (Figure). Findings from the examination were consistent with CME in both eyes without any evidence of fluorescein leakage. Niacin maculopathy, Goldmann-Favre syndrome, and congenital X-linked retinoschisis were ruled out on the basis of history and clinical examination. Literature review yielded 1 case report of CME without fluorescein leakage secondary to docetaxel use.3 Both paclitaxel and docetaxel are mitotic inhibitors with similar mechanisms of action. In our patient, CME was thought to be secondary to paclitaxel use. Paclitaxel treatment was discontinued and capecitabine (Xeloda; Hoffman-LaRoche Inc, Nutley, NJ) was prescribed by the patient's oncologist.